Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Regular operator convergence and nonlinear equations involving numerical ranges
HTML articles powered by AMS MathViewer

by Ram U. Verma PDF
Proc. Amer. Math. Soc. 123 (1995), 1859-1864 Request permission

Abstract:

Regular operator approximation theory, based on the work of Anselone and Lei (1986), is generalized to the case of strongly accretive operators and applied to nonlinear equations involving the generalized Zarantonello numerical ranges
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H17, 45L10, 65J15
  • Retrieve articles in all journals with MSC: 47H17, 45L10, 65J15
Additional Information
  • © Copyright 1995 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 123 (1995), 1859-1864
  • MSC: Primary 47H17; Secondary 45L10, 65J15
  • DOI: https://doi.org/10.1090/S0002-9939-1995-1242108-5
  • MathSciNet review: 1242108